# SDR 99ZZZX1817

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7389W
- Make and model: Piper PA 28-180
- Aircraft serial: 281274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Copilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLING NEW CARPETS, REMOVED PIPER CARPET PADS UNDER PILOT'S SEATS.   FOUND CORROSION WHERE CARDBOARD PADS WERE INCOMPLETELY GLUED (ONLY IN NON-GLUE AREAS). PANEL BETWEEN SEAT RAILS CORRODED HALF WAY THROUGH IN SOME PLACES.
